Article

Isoniazid Induced Generalized Lichenoid Drug Eruption: An Unusual Offender

Pratima Singh1★, Deepak Nathiya1, Sonal Jain2, Preeti Raj1, Supriya Suman1, Balvir Singh Tomar3★ Corresponding author

  1. 1Department of Pharmacy Practice, Institute of Pharmacy, NIMS University, Jaipur, Rajasthan, INDIA.
  2. 2Department of Dermatology, Venereology and Leprosy, NIMS University, Jaipur, Rajasthan, INDIA.
  3. 3Department of Gastroenterology and Hepatology, NIMS University, Jaipur, Rajasthan, INDIA.

CORRESPONDENCE

Pratima Singh

Department of Pharmacy Practice, Institute of Pharmacy, NIMS University, Jaipur, Rajasthan, INDIA.

pratima9525@gmail.com

Volume 13, Issue 3 · pp. 271–273 · PUBLISHED · DOI: 10.5530/ijopp.13.3.44

View on IJPP original site ↗

ABSTRACT

Introduction: Isoniazid also known as isonicotinic acid hydrazide is first line drug in anti-tubercular regimen. We report the case of lichenoid drug eruption due to this drug. Case-Report: A Sixty four-year old man received treatment for transverse myelitis with pulmonary TB. After almost four months of initiation of regimen he developed viloaceous lesions first from back and gradually involving B/L extremities. A skin punch biopsy is indicative of drug-induced lichenoid drug eruption. Isoniazid dechallenge and rechallenge confirmed the diagnosis of “Isoniazid induced lichenoid Drug eruption”.Discussion:Incidence of isoniazid induced CADR is 0.98%. Diagnosis decisionmaking should be on the basis of critical analysis of case. Role of Pharmacovigilance is crucial to understand quality and frequency of adverse drug reactions.

KEYWORDS

Open in new tab

REFERENCES

As published

Showing references and in-text citations exactly as published.

    Cite this article

    SELECT FORMAT

    Singh, P., Nathiya, D., Jain, S., Raj, P., Suman, S., & Tomar, B. S. (). Isoniazid Induced Generalized Lichenoid Drug Eruption: An Unusual Offender. Indian Journal of Pharmacy Practice, 13(3), 271–273. https://doi.org/10.5530/ijopp.13.3.44